Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nodal sets for sums of eigenfunctions on Riemannian manifolds

Author: Harold Donnelly
Journal: Proc. Amer. Math. Soc. 121 (1994), 967-973
MSC: Primary 58G25
MathSciNet review: 1205487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quantitative versions of unique continuation are proved for finite sums of eigenfunctions of the Laplacian on compact Riemannian manifolds. The results include a lower bound for the order of vanishing, a growth estimate for the supremum on compact balls, and a gradient bound. For real analytic metrics, an upper bound for the Hausdorff measure of the zero set is derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25

Retrieve articles in all journals with MSC: 58G25

Additional Information

PII: S 0002-9939(1994)1205487-X
Article copyright: © Copyright 1994 American Mathematical Society